# SDR DALA2024061706124

- Difficulty date: June 6, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 64,897 hours, 30,920 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER FUSELAGE - FR58- 60, STGR25-26L, EXISTING REPAIR. THIS IS A MONITOR INSPECTION LOG FOR ERA 613977 -14AD REV A. THIS ERA REQUIRES SECTION II FOLLOW-ON INSPECTIONS FOR CONTINUED AIRCRAFT AIRWORTHINESS. C/A: ERA 613977-14AD REV A SECTION II FOLLOW-ON INSPECTIONS ARE REQUIRED ON OR BEFORE 12,100 FC FROM SECTION I REPAIR EMBODIMENT OR 24,200 FH FROM SECTION I REPAIR EMBODIMENT, WHICHEVER OCCURS FIRST. THEREAFTER, REPEAT SECTION II WITHIN EVERY 1,600 FC OR 3,200 FH, WHICHEVER OCCURS FIRST. ASSOCIATED ER/A 00-613977.
